# SDR SWAA2023020788668

- Difficulty date: January 5, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 59,684 hours, 35,490 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Cracked
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FWD ENTRY DOOR SURROUND BS294+2 LBL57 WL216.<[01] APPLICABILITY: SRM 53-10-15-0I-1 FOR I.D AND SRM 53-10-15-1A-1 FOR ALLOWABLE DAMAGE ARE APPLICABLE;[02] MEASURED CRACK ON FWD ENTRY DOOR SURROUND INTERCOSTAL BS 294+2 LBL57 WL 216 L=0.250 FOUND TO BE OUT OF LIMITS IAW AMM 53-10-15-1A-1;[03] REMOVED FWD ENRTY DOOR SURROUND INTERCOSTAL BS294 LBL57 WL 216 IAW SRM 51-40-02-0G-0;[04] MEASURED CRACK ON FWD ENTRY DOOR SURROUND INTERCOSTAL BS 294+2 LBL57 WL 216 L=0.250 FOUND TO BE OUT OF LIMITS IAW SRM 53-10-15-1A-1;[05] LOCATED AND DRILLED NEW INTERCOSTAL P/N: 141A8181-51 IAW SRM 51-40-05-0G-0 AND DRAWING#141A8180.;[06] VERIFIED CORRECTIVE ACTION 1; 2; 3; 4 AND 5. VERIFIED MEASUREMENT TABLE;[07] OK TO INSTALL NEW INTERCOSTAL AT FWD ENRTY DOOR SURROUND BS294 LBL57 WL 216;[08] VERIFIED CORRECTIVE ACTION 7 OK TO INSTALL;[09] INSTALLED FWD ENRTY DOOR SURROUND INTERCOSTAL BS294 TO BS303 LBL57 WL 216 IAW SRM 51-40-02-0G-0 DWG 141A8180 REV:C; CARD IS COMPLETED;[10] VERIFIED CORRECTIVE ACTION 9.;[11] VERIFIED MEASUREMENT TABLE AND JOB COMPLETE
